# SDR CALA0300229

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 5,274 hours, 2,336 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 4739551
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM IAH TO OAK DIVERTED TO MAF DUE TO FORWARD CARGO FIRE WARNING.  AIRCRAFT INSPECTED WITH NO EVIDENCE OF FIRE.  FIRE WARNING SYSTEM CHECKED AND DISCHARGED FIRE BOTTLE REPLACED.
